# SDR IPXA13578476

- Difficulty date: May 15, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 29,510 hours, 20,355 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-16, MAIN CARGO FLOORBOARD 241XKF IS DELAMINATED.  FABRICATED NEW FLOORBOARD IAW SREO-B757-5320-9692-H.
